Day 254: Changing the Time of Day I Take Atripla (Video)
February 15, 2012
Posted: April 2013
This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series.
So after experiencing insomnia that has become bothersome, I decided to talk to my doctor about changing when I take my Atripla. Instead of taking it in the evening, I am going to take it first thing in the mornings now. Insomnia is common with Atripla, but you should always consult your doctor before making any changes in your medications.
More From This Resource Center
This article was provided by TheBody.com.
Add Your Comment:
(Please note: Your name and comment will be public, and may even show up in
Internet search results. Be careful when providing personal information! Before
adding your comment, please read TheBody.com's Comment Policy.)
The content on this page is free of advertiser influence and was produced by our editorial team. See our advertising policy.